# SDR GAIA00406

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, A CRACK FOUND IN WEB FOR C-2 CARGO DOOR FRAME, FORWARD LOWER CORNER.  INSTALLED REPAIR ON BS 950E, C-2 DOOR FRAME PER S/B 727-53A0199R1.  (M)
